A note on a Tauberian theorem for (A, i) limitable method II
Makaleler > Tam Makale · 2011
Yazarlar: İbrahim ÇANAK
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, SCI Expanded İndekslerine Giren Dergi, Uluslararası, 2011, cilt 13, ss 892-898
Özet
In this paper which is a sequel to one by Canak and Albayrak [Int. J. Pure Appl. Math. 35 (3) (2007), 421-424], we obtain weaker Tauberian type conditions under which boundedness and subsequential convergence of (u(n)) follows from its (A, i) limitability.